# SDR 08FDEA02294

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6521656
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG STRUT WELL LWR FIXED PNL SEAL RETAINER ASSY IS CRACKED/CORRODED ALONG WING SPAR CHORD WS 190-220 REMOVED 4 HYD STANDOFFS AND 2 SEAL DEPRESSORS FROM STA 180-220.  REMOVED DRAIN TUBE, TE FAIRING PANEL, TE FIXED PANEL RT.  FABRICATED 2 NEW SEAL RETAINERS OUT OF LIMITS.  MATERIAL 2024-T3 INSTALLED NEW SEAL AND SEAL RETAINERS.  INSTALLED OLD 1 EA STIFFENERS. TREATED AND PRIMED REF DWG 65-21656 AND SRM 51-10-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
